MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2241411-01
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/18/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device, and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included bench handling and functional testing without duplicating the customer's report.An internal inspection of the power cables and connections within the device found no discrepancies.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to pace a patient during a bradycardia event (age & gender unknown), the device inappropriately shut down.As the patient was being loaded into the back of the ambulance, the patient went into cardiac arrest.The clinician performed resuscitation efforts to continue to treat the patient.The complainant indicated that the patient subsequently expired.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22168051
Report Number1220908-2025-02053
Device Sequence Number9520496
Product Code MKJ
UDI-Device Identifier00847946019372
UDI-Public(01)00847946019372
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number620-2241411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown